São Paulo Journal of Mathematical Sciences
The São Paulo Journal of Mathematical Sciences (SPJM) is an international peer-reviewed journal that endeavors to publish high-quality original research articles and well-written expository articles on a broad range of theoretical and applied areas of mainstream mathematics that are of interest to a substantial number of its readers, including those areas of computer science and statistics with significant mathematical content. All submissions are carefully managed by a distinguished editorial board and checked for correctness and suitability for publication.
The journal is the official publication of the University of São Paulo’s Institute of Mathematics and Statistics. Launched in 1993 under the name Resenhas do Instituto de Matemática e Estatística da Universidade de São Paulo, it originally only published papers written by invited senior mathematicians. In 2007 it adopted its current name and format, welcoming contributions in the diverse fields of the mathematical sciences.
Claudio Gorodski (December 2019)
Editorial Note: Nonlinear Dispersive Equations
- Journal Title
- São Paulo Journal of Mathematical Sciences
- Volume 9 / 2015 - Volume 13 / 2019
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.